Couldn't find what you looking for?

TRY OUR SEARCH!

Hey, I can totally relate.
Yesterday, I was very anxious and worried and questionning everything, but when I got home and saw him I felt better. But sometimes when we kiss or when he hugs me, I freeze and my mind is racing and I have a pinch in my stomach. Its awful.
And I also worry because we kind of fight a lot because I freak out most of the time and it makes me freak out even more because I imagine that our couple wont last through the years :( Its my biggest fear... It makes me very sad.

Some other times, none of that is there...
And especially since I started feeling better and being able to feel the love a bit more, when I have a setback, it's like 10x worse because I have forgotten how bad it actually is :(

Praying for all of us,
I wish more people came back talking about how they overcame this nightmare
xxxxxx
emma
Reply

Loading...

Hey have you read the aphrodite women’s health forum called “effects of stopping birth control”? If you haven’t you should check it out, there are sooo many success stories that gave me so much hope when I was at my worst during setbacks
Reply

Loading...

User avatar
Rising Star
72 posts

Just another update... I am almost 8 months off of the birth control and my period is due in a little less than a week. I have been feeling super anxious, OCD, down, tired, lethargic, and my head feels weird. This doesn't happen every cycle anymore (although it used to) but when it does, I just feel like I'm going back to the way I was in the beginning. As I may have mentioned before on here, because of this whole situation I was put on anti-anxiety and anti-depression meds and I don't feel them working nearly as well around the time of my period. I get really scared and worried about everything but at the same time I just want to sleep and am moody. For anyone else out there struggling, so sorry you're going through this. The first few months (March - June) were the absolute worst for me. I felt awful ALL THE TIME. I still feel awful, but its pretty much linked to what point I am in my cycle (whether it be around ovulation or my period) but some times are worse than others and when those symptoms hit I just want to curl up and cry. 

Reply

Loading...

Ugh girls!!! I was getting a period fairly regularly but was not ovulating so I decided to try vitex. I am now on day 35 of my cycle, no period but had all the pms symptoms a week ago. Today has been so foggy like I’m in a dream, the weirdest feeling with obsessive thoughts, does anyone else feel like your in a movie ?? The best way I can describe it. I can’t focus and I feel like life will never be the same again :(
Reply

Loading...

Also.. I feel so numb and detached from everything. I’m questioning everything like was I ever happy ? Maybe I wasn’t ? Like blah!!! I’m so out of it. This has got to give. I want to be happy and live!!! Anyone else ? I’m 8 months off
Reply

Loading...

Hello girls! Just wanted to wish everyone a very Happy Thanksgiving! I know it’s hard to enjoy the Holliday’s when you’re in this funk but just remember it’s only temporary. Thank you all for helping me through the toughest times of my life because I seriously had no idea what was going on with me. It’s very scary to be a happy person and then suddenly question everything in your life. I know it’s a LONG process with a lot of ups and downs but I always look at it as a learning experience. Thankful for you all xoxo
Reply

Loading...

Thank you for the lovely message! Hope you all had a great thanksgiving with all of your loved ones! I am also so thankful for having found this forum :) lots of love!!!
Reply

Loading...

I hope everyone had a great Thanksgiving!! I’m officially 8 months off and feeling so much better, just a few lingering OCD thoughts but it’s easier to brush them off especially when I’m keeping busy. I haven’t had an ovulation/post-menstruation setback since September so I’m praying it stays that way. I think about all you girls on this forum everyday, stay strong!
Reply

Loading...

User avatar
New Hope
13 posts

Hi ladies, I hope you all had a great Thanksgiving. I just wanted to pop in and message about some things that I have learned. I have been following another forum and a lot of the girls who have success stories stated that it can take 7 to 9 months before the last part of hormonal birth control is officially out of our bloodstream in our systems. A lot of those ladies stated that the hormonal birth control stores and your fat cells and unfortunately fat cells take a long time to release toxins and chemicals so we can be feeling the side effects from 7 to 9 months pretty bad before we start to actually heal. November 21 with seven months off for me and I can honestly tell you that the six month was pretty bad anxiety wise.  I personally have only had one menstrual cycles and stopping in April and I’m currently four days late on my menstrual cycle that I’m supposed to be having this month. So it’s clear to see that this is hormonal even though my anxiety try to tell me it’s not! 

Stay strong ladies, I have hope!

Reply

Loading...

Anybody have problems with memory during all of this? For some reason ever since my symptoms began I’m also having issues remembering things from the past and even some things that are quite recent. I think it may be part of the anxiety/depression but I haven’t been as anxious or depressed like I was 2 months ago so I’m honestly not sure
Reply

Loading...

Yep!!! Can’t even remember what I did like yesterday. Terrible with names and what’s coming up.
Reply

Loading...

Oh thank goodness I thought I was the only one lol. Before this whole bcp issue I used to be a bit forgetful during PMS and ovulation but now I feel like it’s magnified. Ugh I just want us all to get better!!!
Reply

Loading...

Just wanted to give an update because I know how much this helps but more like an advice. I stopped bc on march 2016. I don’t even need to tell you how horrible those first 3 months were because it was horrible. Fast forward to now still doing pretty bad... But... I made the mistake of putting in a copper IUD about two months after quitting my bc pill. Ladies if you are still experiencing symptoms for this long perhaps your copper is to blame copper toxicity to be precise. Copper toxicity is also caused by bc pills so really all these years when I thought I was recuperating I was still poisoning my body. Took the copper IUD out About 14 days ago and feels just like when stopping the pills. It does mess with your hormones especially estrogen...Please read into this the reason why sometimes is worse than others is because of copper dumping. Is definitely a good explanation to all this madness...
Reply

Loading...

Wow thank you for posting this information, I’ve heard a few stories on other forums about women switching to the IUD and having the same problem. Hope you feel better soon!
Reply

Loading...

Hope everyone is doing okay. I took vitex last month which made me break out horrible, insomnia and heightened anxiety/ depression so I went off of it as per my naturopaths request. I am now on day 46 of my cycle. I was having fairly regular cycles at 26-27 days before vitex and now have not seen a period since. Wishing there was a magic cure as I am so sick of feeling this way :(
Reply

Loading...